Does the contraceptive pill have an effect on the nervous system?
Does the Contraceptive pill have an effect on your nervous system? I am a 20 year old female and I have been on the contraceptive pill for 4 years and recently decided to stop taking it. I dont want anything in my body affecting my natural balance anymore. I have found that my sense of touch has improved, I can feel both pain and also pleasure like I never did when I was on the pill, it s like I was numb before. Does the pill affect the nervous system in any way that could be causing, or contributing to this?
Welcome in health care magic,
contraceptive pills contain oestrogen, progestrone hormone, but in much less amount. Continue use of pills has side effects. These hormones are carcinogenic in nature. Effect on nervous system is not much more. Stop taking pills after four years of use is a good decesion. Now you can use copper T.
Hi,thanks for query.There is no such things reported.The problem that you had might be because of some vitamin deficiency or otherwise.Again it is recommended that you should take a brake for couple of months after 3 years of continuous usage.please discuss this with your doctor.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, doctors can you help me pls?? I used 4pcs of Nordette (Levonorgestrel 0.15 mg + ethinyl estradiol 30 ug) within 65 hours of unprotected sex, and another 4 pcs of Nordette (Levonorgestrel 0.15 mg + ethinyl estradiol 30 ug) after 12 hours of the 1st dose. Is this effective? This is my first time to used this. I will never try another unprotected sex in my life ever except for my future husband... pls help me i m 19 yr old. we dont have morning after pill or emergency contraceptive here in the philippines, our government banned it. So i used Nordette (Levonorgestrel 0.15 mg + ethinyl estradiol 30 ug) as my emergency contraceptive. Help me pls..
I took the plan b pill on Monday around one in the afternoon, (about 15 hours after having unprotected sex) before taking it I felt very nauseous. After taking the pill I felt even more nauseous, my stomach hurts, I m quiet tired, tend to be very sleepy, and I also feel like I m having flu symptoms. I m getting a bit nervous. Are these normal side affects of taking the pill?
i am 26 yrs old...getting married on august 17th. i have a history of cystic acne with remissions and relapses. i am on isotretin 10mg... can you suggest an effective pill for contraception ? my TSH, DHEA, FREE TESTOSTERONE, PROLACTIN, LH, FSH are normal...
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...